Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Algebraic topology criteria for minimal sets


Author: Hsin Chu
Journal: Proc. Amer. Math. Soc. 13 (1962), 503-508
MSC: Primary 55.99; Secondary 54.80
DOI: https://doi.org/10.1090/S0002-9939-1962-0138106-3
MathSciNet review: 0138106
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Anderson, Minimal sets under flows on tori and derived spaces, Notices Amer. Math. Soc. 5 (1958), 843.
  • [2] G. D. Birkhoff, Dynamic systems, Amer. Math. Soc. Colloq. Publ. Vol. 9, Amer. Math. Soc., New York, 1927.
  • [3] A. Borel et al., Seminar on transformation groups, Princeton Univ. Press, Princeton, N. J., 1960. MR 0116341 (22:7129)
  • [4] H. Cohen, A cohomological definition of dimension for locally compact Hausdorff spaces, Duke Math. J. 21 (1954), 209-224. MR 0066637 (16:609b)
  • [5] S. Eilenberg and N. E. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N. J., 1952. MR 0050886 (14:398b)
  • [6] R. Ellis, On universal minimal sets, Proc. Amer. Math. Soc. 11 (1960), 540-543. MR 0117716 (22:8491)
  • [7] W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ. Vol. 36, Amer. Math. Soc., Providence, R. I., 1955. MR 0074810 (17:650e)
  • [8] W. H. Gottschalk, Minimal sets, Bull. Amer. Math. Soc. 64 (1958), 336-351. MR 0100048 (20:6484)
  • [9] -, The universal curve of Sierpinski is not a minimal set, Notices Amer. Math. Soc. 6 (1959), 257.
  • [10] W. Hurewicz and H. Wallman, Dimension theory, Princeton Univ. Press, Princeton, N. J., 1948. MR 0006493 (3:312b)
  • [11] A. A. Markov, Sur une propriété generale des ensembles minimeux de M. Birkhoff, C. R. Acad. Sci. Paris, 193 (1931), 823-825.
  • [12] V. V. Nemyckiĭ and V. V. Stepanov, Qualitative theory of differential equations, Princeton Univ. Press, Princeton, N. J., 1960. MR 0121520 (22:12258)
  • [13] E. Spanier, Cohomology theory for general spaces, Ann. of Math. (2) 49 (1948), 407-427. MR 0024621 (9:523d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.99, 54.80

Retrieve articles in all journals with MSC: 55.99, 54.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0138106-3
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society